Publications in collaboration with researchers from Universidad de Castilla-La Mancha (5)


  1. On the Periodic Solutions Emerging from the Equilibria of the Hill Lunar Problem with Oblateness

    Qualitative theory of dynamical systems, Vol. 17, Núm. 2, pp. 331-344


  1. On the dynamics of planar oscillations for a dumbbell satellite in J2 problem

    Nonlinear Dynamics, Vol. 84, Núm. 1, pp. 143-151


  1. Periodic orbits of the anisotropic kepler problem with quasihomogeneous potentials

    International Journal of Bifurcation and Chaos, Vol. 25, Núm. 14


  1. C 1 non-integrability of a hydrogen atom in a circularly polarized microwave field

    Central European Journal of Physics, Vol. 10, Núm. 4, pp. 742-748